# SDR AALA20050593

- Difficulty date: September 2, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL  EMERGENCY LIGHTS AT AFT LEFT GALLEY (STATION 967), FIRST CLASS SEATS (STATION 328), AND MID CABIN (STATION 727) FAILED OPERATIONAL CHECK.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN AFT LEFT GALLEY, FIRST CLASS SEATS, AND MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
